Pacific Journal of Mathematics

Hausdorff dimension of level sets of some Rademacher series.

William A. Beyer

Article information

Source
Pacific J. Math., Volume 12, Number 1 (1962), 35-46.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036703

Mathematical Reviews number (MathSciNet)
MR0140646

Zentralblatt MATH identifier
0154.05401

Subjects
Primary: 28.40

Citation

Beyer, William A. Hausdorff dimension of level sets of some Rademacher series. Pacific J. Math. 12 (1962), no. 1, 35--46. https://projecteuclid.org/euclid.pjm/1103036703


Export citation

References

  • [1] H. G. Eggleston, Sets of fractional dimensions which occur in some problems of number theory, Proc. London Math. Soc. 54 (1953), 42-93.
  • [2] F. Hausdorff, Dimension und ausseres Mass, Mathematische Annalen, 79 (1918), 157-179.
  • [3] E. W. Hobson, Real Variables, Third Edition, Harren Press, 1950
  • [4] S. Kaczmarz. and H. Steinhaus, Le systeme orthorgonal de. M. Rademacher,Studia Mathematica, 2 (1930), 231-247
  • [5] R. Kershner, and A. Wintner, On symmetric Bernoulli convolutions, Amer. J. Math. 57 (1935), 541-549.
  • [6] K. Knopp, InfiniteSequences and Series, translated by F. Bagemihl, Dover, 1956.
  • [7] J. M. Marstrand, The dimension of Cartesian product sets, Proc. Cambridge Philosophical Soc. 50 (1954), 198-202.
  • [8] M. E. Munroe, Introduction to Measure and Integration, Addison Wesley, 1953.
  • [9] A. Zygmund, Trigonometric Series, Cambridge, 1 (1959), 194-195.